Show simple item record

dc.contributor.authorDalfó, Cristina
dc.date.accessioned2019-01-22T08:47:43Z
dc.date.issued2018
dc.identifier.issn0166-218X
dc.identifier.urihttp://hdl.handle.net/10459.1/65587
dc.description.abstractA new general family of mixed graphs is presented, which generalizes both the pancake graphs and the cycle prefix digraphs. The obtained graphs are vertex transitive and, for some values of the parameters, they constitute the best infinite families with asymptotically optimal (or quasi-optimal) number of vertices for their diameter.
dc.description.sponsorshipThis research has been partially supported by AGAUR under project 2017SGR1087. This research has also received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Sk lodowska-Curie grant agreement No 734922.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.publisherElsevier
dc.relation.isformatofVersió postprint del document publicat a https://doi.org/10.1016/j.dam.2018.12.016
dc.relation.ispartofDiscrete Applied Mathematics, 2019, vol. 269, p. 99-106
dc.rightscc-by-nc-nd (c) Elsevier, 2018
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.subjectMixed graph
dc.subjectPancake graph
dc.subjectCycle prefix digraph
dc.titleA new general family of mixed graphs
dc.typeinfo:eu-repo/semantics/article
dc.date.updated2019-01-22T08:47:43Z
dc.identifier.idgrec028224
dc.type.versioninfo:eu-repo/semantics/acceptedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/embargoedAccess
dc.identifier.doihttps://doi.org/10.1016/j.dam.2018.12.016
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/H2020/734922/EU/CONNECT
dc.date.embargoEndDate2021-01-31


Files in this item

Thumbnail
Thumbnail
Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd (c) Elsevier, 2018
Except where otherwise noted, this item's license is described as cc-by-nc-nd (c) Elsevier, 2018